From London, United Kingdom:
I have had a high cholesterol for four years which is treated with Lovastatin, along with type 2 diabetes which I have had for two years. A friend (who also has high cholesterol and diabetes) ran out of his Lovastatin and did not take it for two weeks after which time his blood sugar level was normal. Is there a link between Lovastatin and an increase in blood sugar?
Not to my knowledge.
Additional comments from Jane Seley, diabetes nurse specialist:I have not heard of this category of drugs (HMG-CoA reductase inhibitors, also called statins) raising blood sugar and many many people with diabetes take them.
Original posting 4 Aug 2003
Posted to Other Medications
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:48
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.